# SDR AALA201807319025

- Difficulty date: July 30, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N973UY
- Make and model: Airbus A321-231
- Aircraft serial: 4893
- Aircraft time: 24,141 hours, 8,993 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 24l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 24L EMERGENCY LIGHT WAS INOPERATIVE . REPLACED THE EMERGENCY LIGHT IAW AMM 33-51-19.
